N. Bergeron and M. Zabrocki, q and <mml:math altimg="si5.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>q</mml:mi><mml:mo>,</mml:mo><mml:mi>t</mml:mi></mml:math>-analogs of non-commutative symmetric functions, Discrete Mathematics, vol.298, issue.1-3, pp.79-103, 2005.
DOI : 10.1016/j.disc.2004.08.044

J. Desarmenien, B. Leclerc, and J. Thibon, Hall-Littlewood functions and Kostka-Foulkes polynomials in representation theory, pp.94-107, 1994.

F. Hivert, Analogues non-commutatifs et quasi-sym??triques des fonctions de Hall-Littlewood, et modules de Demazure d'une alg??bre enveloppante quantique d??g??n??r??e, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.326, issue.1, pp.1-6, 1998.
DOI : 10.1016/S0764-4442(97)82703-6

F. Hivert, J. Novelli, L. Tevlin, and J. Thibon, Permutation statistics related to a class of noncommutative symmetric functions and generalizations of the Genocchi numbers, Selecta Mathematica, vol.15, issue.1, pp.105-119, 2009.
DOI : 10.1007/s00029-009-0489-x

URL : https://hal.archives-ouvertes.fr/hal-00484691

A. N. Kirillov, New combinatorial formula for modified Hall-Littlewood polynomials, Contemp. Math, vol.254, pp.283-333, 1998.
DOI : 10.1090/conm/254/03959

A. N. Kirillov and N. Y. Reshetikhin, The Bethe Ansatz and the combinatorics of Young tableaux, Journal of Soviet Mathematics, vol.5, issue.No. 5, pp.925-955, 1988.
DOI : 10.1007/BF01247088

I. Macdonald, Symmetric Functions and Hall Polynomials, 1995.

J. Novelli, J. Thibon, and L. Williams, Combinatorial Hopf algebras, noncommutative Hall???Littlewood functions, and permutation tableaux, Advances in Mathematics, vol.224, issue.4, pp.1311-1348, 2010.
DOI : 10.1016/j.aim.2010.01.006

URL : https://hal.archives-ouvertes.fr/hal-00823073

A. Schilling, q-Supernomial Coefficients: From Riggings to Ribbons, MathPhys Odyssey 2001, pp.437-454, 2002.
DOI : 10.1007/978-1-4612-0087-1_16

L. Tevlin, Noncommutative monomial symmetric functions, Proc. FPSAC 19 Tianjin, 2007.

N. Tishbi and L. Tevlin, On the number of special inversions of packed words. in preparation, 2010.